question-icon

I have been on Humira for Chrones on a weekly

default
Posted on Wed, 26 Dec 2018
Question: I have been on Humira for Chrones on a weekly basis 40 mg.
However lately I have had problems with hot flatulence, it is very hot and I feel it burning as it is passed. I have never experienced this before so just wondering if this is the new normal.
I do not have Diarrhea at the moment.
doctor
Answered by Dr. Anders Mark Christensen (46 minutes later)
Brief Answer:
It is perfectly fine

Detailed Answer:
Hi W.elliott1,

You should not worry. It seems like a perfectly normal thing to experience on Humira. You should just be clear on symptoms of progression, e.g. worsening abdominal cramps, fever, nausea and vomiting.

Hope this helps.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Anders Mark Christensen

General Surgeon

Practicing since :2016

Answered : 1368 Questions

premium_optimized

The User accepted the expert's answer

Share on
I have been on Humira for Chrones on a weekly

Brief Answer: It is perfectly fine Detailed Answer: Hi W.elliott1, You should not worry. It seems like a perfectly normal thing to experience on Humira. You should just be clear on symptoms of progression, e.g. worsening abdominal cramps, fever, nausea and vomiting. Hope this helps.